American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Mariagrazia Bianchi, Marcel Herzog and Emanuele Pacifici. On the regularity of a graph related to conjugacy classes of groups: Small valencies. Contemporary Mathematics 611 (2014) 1-7.
Book volume table of contents   
View Article: PDF

[2] Laura Ciobanu and Susan Hermiller. Conjugacy growth series and languages in groups. Trans. Amer. Math. Soc. 366 (2014) 2803-2825.
Abstract, references, and article information   
View Article: PDF

[3] Giovanna Carnovale. Induced Conjugacy Classes and Induced ${\mathcal U}_{\varepsilon}(G)$-Modules. Contemporary Mathematics 585 (2013) 199-211.
Book volume table of contents   
View Article: PDF

[4] Nick Gill and Ian Short. Conjugacy in Thompson's group $F$. Proc. Amer. Math. Soc. 141 (2013) 1529-1538.
Abstract, references, and article information   
View Article: PDF

[5] Antonio Beltrán and María José Felipe. Normal subgroups and class sizes of elements of prime power order. Proc. Amer. Math. Soc. 140 (2012) 4105-4109.
Abstract, references, and article information   
View Article: PDF

[6] Mauro Costantini. A classification of unipotent spherical conjugacy classes in bad characteristic. Trans. Amer. Math. Soc. 364 (2012) 1997-2019. MR 2869197.
Abstract, references, and article information   
View Article: PDF

[7] Robert Guralnick and Gunter Malle. Products of conjugacy classes and fixed point spaces. J. Amer. Math. Soc. 25 (2012) 77-121. MR 2833479.
Abstract, references, and article information   
View Article: PDF

[8] Elena Alemany, Antonio Beltrán and María José Felipe. Nilpotency of normal subgroups having two $G$-class sizes. Proc. Amer. Math. Soc. 139 (2011) 2663-2669. MR 2801605.
Abstract, references, and article information   
View Article: PDF

[9] A. G. O’Farrell and M. Roginskaya. Conjugacy of real diffeomorphisms. A survey. St. Petersburg Math. J. 22 (2011) 1-40. MR 2641079.
Abstract, references, and article information   
View Article: PDF

[10] Simon M. Goodwin and Gerhard Röhrle. Rational points on generalized flag varieties and unipotent conjugacy in finite groups of Lie type. Trans. Amer. Math. Soc. 361 (2009) 177-206. MR 2439403.
Abstract, references, and article information   
View Article: PDF

[11] Gabriel Navarro and Pham Huu Tiep. Rational irreducible characters and rational conjugacy classes in finite groups. Trans. Amer. Math. Soc. 360 (2008) 2443-2465. MR 2373321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sandro Mattarei. Retrieving information about a group from its character degrees or from its class sizes. Proc. Amer. Math. Soc. 134 (2006) 2189-2195. MR 2213690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1